TITLE

Heparin

PUB. DATE
May 2008
SOURCE
Reactions Weekly;5/17/2008, Issue 1202, p17
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 14-month-old boy who developed haemorrhage following tunneled peritoneal catheter removal due to heparin lock flushing. Particular focus is given to the patient's activated partial thromboplastin time while receiving blood product substitution and recombinant factor VII. His condition was resolved after receiving IV protamine sulfate.
ACCESSION #
32205384

 

Related Articles

  • Heparin.  // Reactions Weekly;Jan2015, Vol. 1535 Issue 1, p120 

    The article presents a case study of a 59-year-old woman developed bleeding while receiving heparin for treatment of severe left ventricular (LV) dysfunction with a large mobile LV thrombus.

  • Heparin.  // Reactions Weekly;5/24/2008, Issue 1203, p25 

    The article describes the case of a 57-year-old man who developed a gigantic retroperitoneal haemorrhage during treatment with heparin. The medical history of the patient is mentioned. The patient received packed red blood cells and frozen plasma, followed by fluid overload. After a year of...

  • Heparin/warfarin.  // Reactions Weekly;7/25/2009, Issue 1262, p15 

    The article describes the cases of three 10 to 14-year-old patients with mechanical valves who experienced haemorrhagic events while receiving warfarin anticoagulation and taking perioperative bridging therapy with heparin. The patients were admitted to surgery for valve replacements or to...

  • Heparin.  // Reactions Weekly;Feb2015, Vol. 1540 Issue 1, p151 

    The article presents a case study of three adult patients who experienced major bleeding, haematuria, and reduced concentration of haemoglobin after receiving anticoagulation therapy with heparin.

  • Heparin.  // Reactions Weekly;Nov2015, Vol. 1576 Issue 1, p148 

    The article presents a case study of a 51-year-old woman who stabbed herself damaging her heart and lung and developed repeated bleeding from the left lung after receiving heparin.

  • Bezbednost primene enoksaparina kod starijih osoba sa akutnim infarktom miokarda. Despotović, Nebojša; Lončar, Goran; Nikolić-Despotović, Maja; Ilić, Marjan; Dimković, Siniša // Vojnosanitetski Pregled: Military Medical & Pharmaceutical Journ;Oct2007, Vol. 64 Issue 10, p655 

    Background/Aim. Enoxaparin (ENOX), the low-molecular-weight heparin, used in acute myocardial infarction (AMI) could lead to hemorrhage. The aim of this study was to determine weather bleeding was more often in AMI patients older than 65 or 75 years who receive ENOX or unfractionated heparin...

  • Acute Gastrointestinal Bleeding in Anticoagulated Patients: A Prospective Evaluation. Tabibian, Neshan // American Journal of Gastroenterology;Jan1989, Vol. 84 Issue 1, p10 

    Acute gastrointestinal hemorrhage is one of the most feared complications of anticoagulation therapy. We prospectively evaluated 18 episodes of acute gastrointestinal bleeding in 17 patients anticoagulated with coumadin or heparin. Endoscopic examination revealed significant lesions irrespective...

  • Heparin/low molecular weight heparin.  // Reactions Weekly;Jan2015, Vol. 1533 Issue 1, p242 

    An abstract of the article "Bilateral adrenal hemorrhage due to heparin-induced thrombocytopenia following partial nephrectomy-A case report," by R. Ramasamy and colleagues is presented.

  • Dalteparin sodium/heparin/tinzaparin sodium.  // Reactions Weekly;3/25/2006, Issue 1094, p8 

    The article presents the case of two men and a woman who developed heparin-related bullous hemorrhagic skin lesions at sites distant from SC heparin administration. The medical backgrounds of the patients are described. The symptoms exhibited by the patients are also discussed, as well as the...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics